# SDR C8GA20040029

- Difficulty date: December 28, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 56,463 hours, 30,051 cycles
- Engine: Pwa JT8D15
- Engine time: 51,473 hours, 40,102 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 202 FROM SVMI TO KMIA - ON CLIMB-OUT, NR 2 ENGINE OIL QUANTITY DECREASED.  AT 1.8 GALLONS INDICATED, NOTICEABLE DECREASING INDICATION.  RETURNED TO SVMI AND LANDED WITHOUT INCIDENT.  FERRIED AIRCRAFT TO JAX AND CHANGED NR 2 ENGINE.  OPS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
